# SDR 07FDEA02848

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53771417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON SILL BEAM C20 AND C25A REPAIR PERFORMED BY BLEND OUT THE CORROSION AND INSTALL A BUSH IN C 20 AND A MACHINED ANGLE IN C25 A IAW EA 6-5313-106503 AND RAS/DABRE/7007983/2007 ISS A.
